# SDR RAIA00710035

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,677 hours, 19,628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: V8545A7257226
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5592 - STL - NR 1 ENGINE BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED BLEED O-RING.
